# SDR CA990719002

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 2,783 hours
- Component: Ge, 37C300353G01
- Stage of operation: HO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAMED OUT WHILE HOVERING.  ROTORCRAFT RETURNED TO MAINTENANCE BASE USING REMAINING ENGINE.  ENGINE CHANGED.
